Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers-Plenum Publishers

Search In Publisher:

DOI

10.1016/0012-821x(76)90009-1

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

A characterization of limiting distributions of es

Authors: WeiMin Huang
Publish Date: 1986/12/01
Volume: 38, Issue: 1, Pages: 137-144
PDF Link

Abstract

Let the random variablesX1X2 X n be generated by the firstorder autoregressive modelX i =θX i−1 +e i wheree i i=1 2 n are iid random variables with mean zero variance σ2 and with unspecified density functiong· In the present paper we obtain a characterization of limiting distributions of nonparametric and parametric estimators of θ as well as a local asymptotic minimax bound of the risks of estimators


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: